# SDR YENA200573

- Difficulty date: October 11, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 359 hours, 150 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adiru
- Part number: HG2030AD11
- Part serial: 01096389
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 15,042 hours, 5,690 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT APPROX 90-100 KTS.  NO AIRSPEED INDICATION ON CAPT SIDE.  ACCOMPLISHED FLUSHING OF PITOT PROBE NR 1 IAW MM 34-10-00.  NO FOD FOUND IN LINES.  REF POST FLIGHT REPORT APR NR 1 FAULT.  REMOVED AND REPLACED ADIRU NR 1 IAW MM 34-12-34.  OPS CK GOOD PER MX CNTRL ACCOMPLISH TSM TASK 34-13-00 810-998.  ACCOMPLISH LEAK TEST OF PRINCIPAL STATIC AND TOTAL AIR DATA SYSTEM AS PER AMM 34-13-00-790-002 OPS TEST NORMAL.  CREW PERFORMED HIGH SPEED TAXI UP TO 105 KTS, NO DEFECTS WERE NOTED, OPS CHECK NORMAL.
